# SDR CALA0200389

- Difficulty date: July 2, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- Aircraft time: 45,528 hours, 22,211 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE INTERIOR RELEASE HANDLE PULL WAS EXCESSIVE. THE TAILCONE LATCH LOCKPINS WERE ADJUSTED AND OPERATION CHECKED GOOD IAW MM 53-53-00.
